# SDR SIMA1101

- Difficulty date: April 19, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N312AE
- Make and model: Saab 340B
- Aircraft serial: 340B312
- System (JASC): 3300 · Lighting System
- Part: Psu
- Part number: 2LA00627210
- Part serial: 272
- Condition: Damaged
- Location: Seat 3
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

LAX - FLT 3237 - DURING TAKEOFF ROLL, EMERGENCY DECLARED DUE TO SMOKE IN CABIN.  SMOKE COMING FROM OVERHEAD ON LEFT SIDE OF CABIN NEAR THE CABIN LIGHTS AT 3A AND AFT OF MAIN ENTRY DOOR.  FOUND SINGLE PSU PANEL ABOVE SEAT 3A DAMAGE AND BURNED.  REMOVED AND REPLACED PSU PANEL IAW SAAB 23-30-35.  OPS CHECK GOOD.  (M)
